Alert archive / Minnesota / Fire Weather Watches in 2012

Fire Weather Watch 9, NWS Twin Cities, MN

September 30, 201221 counties in Minnesota

NWS Twin Cities, MN issued this fire weather watch at Sep 30, 2012, 3:22 PM CDT for 21 counties in Minnesota. It took effect at Oct 1, 2012, 2:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 30, 2012, 3:22 PM CDT (20:22 UTC)
In effect from
Oct 1, 2012, 2:00 PM CDT
Expired
Oct 1, 2012, 3:41 AM CDT
In force
Issued by
NWS Twin Cities, MN
All 21 counties

Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Yellow Medicine County, MN

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2361 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WWUS83 KMPX 302022
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 PM CDT SUN SEP 30 2012

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
WESTERN AND SOUTHWESTERN MINNESOTA...

.A DRY COLD FRONT WILL SWEEP THROUGH THE REGION FROM WEST TO EAST
LATE TONIGHT THROUGH MONDAY. THE FRONT WILL REACH EASTERN
MINNESOTA BY EARLY MONDAY MORNING...AND AREAS BEHIND THE FRONT
WILL EXPERIENCE STRONG NORTHWEST WINDS DURING THE DAY. WESTERN AND
SOUTHWESTERN MINNESOTA WILL EXPERIENCE RELATIVE HUMIDITY VALUES OF
20 TO 25 PERCENT...WHICH WILL BE COUPLED WITH NORTHWEST WINDS OF
20 TO 30 MPH. THE FIRE WEATHER WATCH IS VALID ALONG AND WEST OF A
LINE FROM ABOUT ST. CLOUD...THROUGH MANKATO...TO JUST WEST OF
ALBERT LEA.

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-010430-
/O.NEW.KMPX.FW.A.0009.121001T1900Z-121002T0000Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-
BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...
REDWOOD FALLS...NEW ULM...ST. PETER...ST. JAMES...MANKATO...
FAIRMONT...BLUE EARTH
322 PM CDT SUN SEP 30 2012

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS FOR
WESTERN AND SOUTHERN MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH FOR STRONG WINDS...LOW HUMIDITY AND DRY 
FUELS...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 042 TODD...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER 
  ZONE 048 POPE...FIRE WEATHER ZONE 049 STEARNS...FIRE WEATHER 
  ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE 
  WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI...
  FIRE WEATHER ZONE 058 MEEKER...FIRE WEATHER ZONE 064 YELLOW 
  MEDICINE... FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 
  066 MCLEOD... FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 
  073 REDWOOD... FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 
  075 NICOLLET... FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER 
  ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 091 MARTIN AND FIRE 
  WEATHER ZONE 092 FARIBAULT.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...MONDAY AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 26 PERCENT

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF
  TIME DUE TO THE HIGH WINDS AND LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
1 follow-up statement
167 
WWUS83 KMPX 010841
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
341 AM CDT MON OCT 1 2012

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR WEST CENTRAL
THROUGH SOUTH CENTRAL MINNESOTA...
...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY AFTERNOON FOR WEST
CENTRAL MINNESOTA...

.A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR WEST CENTRAL
THROUGH SOUTH CENTRAL MINNESOTA. THE WARNING IS ALONG AND WEST OF
A LINE FROM STAPLES...THROUGH HUTCHINSON...TO JUST WEST OF ALBERT
LEA. NORTHWEST WINDS WILL INCREASE TO AROUND 20 MPH TODAY ACROSS
THE WARNING AREA IN THE WAKE OF A COLD FRONT. SOME GUSTS TO 30
MPH ARE LIKELY AS WELL. AS THE WIND INCREASES...RELATIVE HUMIDITY
VALUES WILL LOWER TO BETWEEN 20 AND 25 PERCENT. THIS WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS.

IN ADDITION...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY
AFTERNOON FOR WEST CENTRAL MINNESOTA. THE FIRE WEATHER WATCH
TUESDAY AFTERNOON IS ALONG AND WEST OF A LINE FROM MONTEVIDEO TO
STAPLES. WINDS ARE FORECAST TO INCREASE FROM THE SOUTH TUESDAY
AFTERNOON TO NEAR 20 MPH ALONG WITH RELATIVE HUMIDITY VALUES
LOWERING TO 25 PERCENT OR LESS. THIS MAY LEAD TO CRITICAL FIRE
WEATHER CONDITIONS.

MNZ041-042-047-048-054>056-064-011645-
/O.UPG.KMPX.FW.A.0009.121001T1900Z-121002T0000Z/
/O.NEW.KMPX.FW.W.0009.121001T1900Z-121002T0000Z/
/O.NEW.KMPX.FW.A.0010.121002T1900Z-121003T0000Z/
DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-
YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS
341 AM CDT MON OCT 1 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL 
THROUGH SOUTH CENTRAL MINNESOTA...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL
MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
FOR WIND AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

RED FLAG WARNING TODAY...

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 042 TODD...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER 
  ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE 
  WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA AND 
  FIRE WEATHER ZONE 064 YELLOW MEDICINE.

* WINDS...NORTHWEST 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF
  TIME DUE TO THE HIGH WINDS AND LOW HUMIDITY.

FIRE WEATHER WATCH TUESDAY...

* AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER 
  ZONE 042 TODD...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER 
  ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE 
  WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA AND 
  FIRE WEATHER ZONE 064 YELLOW MEDICINE.

* WINDS...SOUTH 15 TO 20 MPH.

* TIMING...TUESDAY AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF 
  TIME DUE TO THE HIGH WINDS AND LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MNZ049-057-058-065>067-073>075-082-083-091-092-011645-
/O.UPG.KMPX.FW.A.0009.121001T1900Z-121002T0000Z/
/O.NEW.KMPX.FW.W.0009.121001T1900Z-121002T0000Z/
STEARNS-KANDIYOHI-MEEKER-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-
NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...ST. CLOUD...WILLMAR...LITCHFIELD...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH
341 AM CDT MON OCT 1 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL
THROUGH SOUTH CENTRAL MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 049 STEARNS...FIRE WEATHER 
  ZONE 057 KANDIYOHI...FIRE WEATHER ZONE 058 MEEKER...FIRE 
  WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 066 MCLEOD...
  FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...
  FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...
  FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE 
  EARTH...FIRE WEATHER ZONE 091 MARTIN AND FIRE WEATHER ZONE 092 
  FARIBAULT.

* WINDS...NORTHWEST 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF 
  TIME DUE TO THE HIGH WINDS AND LOW HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RAH

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Sep 30, 12:49 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 30, 12:49 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT SUN SEP 30 2012

.UPDATED FOR 18Z AVIATION...

&&

.DISCUSSION...

SEVERAL FACTORS WILL INHIBIT WIDESPREAD PRECIPITATION ACROSS THE
FA FOR THE NEXT FEW DAYS AS A STORM SYSTEM ACROSS THE SOUTHERN
PLAINS...MOVES NORTHEAST ACROSS THE OHIO VALLEY BY MIDWEEK.

A POWERFUL JET STREAM MOVING THROUGH BRITISH COLUMBIA EARLY THIS
MORNING WILL DEVELOP A FRONTAL SYSTEM ACROSS THE NORTHERN
PLAINS...AND MOVE IT THROUGH MOST OF THE UPPER MIDWEST BY LATE
TONIGHT. HOWEVER...THE SYSTEM ACROSS THE SOUTHERN PLAINS WILL ACT
TO SLOW THIS FRONT DOWN LATE TONIGHT...AND MAYBE EVEN STALLING IT
ACROSS WESTERN WISCONSIN MONDAY AFTN. THERE IS ENOUGH UPPER LEVEL
SUPPORT TO INDUCE A FEW SHOWERS ACROSS THE REGION...BUT DEEP
MOISTURE IS LACKING. THEREFORE...A FEW HUNDREDTHS OF AN INCH IS
THE BEST SCENARIO FOR THIS SYSTEM AT THE PRESENT TIME.

TUE/WED WILL BE THE TRANSITIONS FROM A VERY MILD TYPE OF EARLY
OCTOBER WEATHER...TO AN ABRUPT COLDER PATTERN BY THU...AND INTO
NEXT WEEKEND. THIS PATTERN CHG HAS BEEN ADVERTISE IN PREVIOUS
DISCUSSIONS...BUT THE AMT OF MOISTURE ASSOCIATED WITH THE SYSTEM
REMAINS IN QUESTION. IN ADDITION...THE COLDEST AIR CONTINUES TO
LAG BEHIND THIS PATTERN CHG WHICH IN PREVIOUS FORECAST HAD THE
INTRODUCE OF A MIXTURE OF SNOW AND RAIN THU NIGHT. ALTHOUGH IT IS
EARLY IN THE SEASON FOR THE FIRST SNOWFALL...THIS SYSTEM DOES HAVE
THE POTENTIAL OF PRODUCING SNOWFALL ONCE THE COLDER AIR ARRIVES
THURSDAY NIGHT. TOO MANY UNCERTAINTIES IN THE TRACK OF THIS
SYSTEM...AND THE DEPTH OF THE MOISTURE TO CAUSE CONCERNS OF
MEASURABLE SNOWFALL ACROSS THE UPPER MIDWEST. BUT...I WOULD NOT BE
SURPRISED TO SEE A FEW INCHES OF SNOWFALL ACROSS THE ARROWHEAD
REGION IF THIS SYSTEM SLOWS DOWN A BIT.

AFT THU...MODELS DIVERGE ENOUGH TO KEEP ANY TYPE OF CONSISTENT
PRECIPITATION PATTERN ON THE LOW SIDE. HOWEVER...THE COLDER AIR
MASS WILL REMAIN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

.AVIATION.../18Z TAF ISSUANCE/
HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD AND A COLD FRONT
WILL MOVE THROUGH THE REGION LATE TONIGHT FROM WEST TO EAST. WINDS
WILL BE SOUTHERLY AHEAD OF THE FRONT...BUT WILL BECOME NORTH
NORTHWESTERLY AFTER ITS PASSAGE WITH GUSTS NEAR 20KTS POSSIBLE
MONDAY AFTERNOON. GIVEN THE DRY ATMOSPHERE...ANY PRECIP WILL BE
LIGHT AND ISOLATED.

KMSP...VFR CONDITIONS THROUGHOUT. WINDS WILL BE LIGHT TODAY...BUT
SHOULD SHIFT NORTHWEST AS THE COLD FRONT MOVES THROUGH AROUND
11-12Z MONDAY MORNING. NOT ANTICIPATING MUCH IF ANY PRECIP...AND
CLOUD BASES WILL REMAIN WILL INTO VFR CATEGORY.

/OUTLOOK FOR KMSP/
TUESDAY...VFR. WINDS ESE AT 05KTS.
WEDNESDAY...VFR. WINDS SW AT 10KTS.
THURSDAY...MVFR WITH IFR/-SHRA POSSIBLE. WINDS SW AT 10KTS
BECOMING NW AT 15KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JLT/JRB
Hazardous weather outlook, Sep 30, 1:19 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
119 PM CDT SUN SEP 30 2012

MNZ041-047-048-054>058-064>067-073>076-082>084-091>093-011830-
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-
NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-FARIBAULT-
FREEBORN-
119 PM CDT SUN SEP 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON MONDAY AFTERNOON
ALONG THE MINNESOTA RIVER VALLEY DUE TO LOW HUMIDITY AND GUSTY
NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ042>045-049>053-059>063-068>070-077-078-085-WIZ014>016-023>028-
011830-
TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-
DAKOTA-RICE-GOODHUE-STEELE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
119 PM CDT SUN SEP 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

JRB

Nearby

Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.